# SDR USAA001091

- Difficulty date: July 31, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON SKIN CRACKED 1 INCH, LOWER AFT CORNER OF 5724L.  INSTALLED DOUBLER PER TR 54-50-07.  (M)
